Table of Contents
International Journal of Analysis
Volume 2014, Article ID 793709, 10 pages
http://dx.doi.org/10.1155/2014/793709
Research Article

Pascu-Type Harmonic Functions with Positive Coefficients Involving Salagean Operator

School of Advanced Sciences, VIT University, Vellore 632014, India

Received 25 November 2013; Accepted 21 February 2014; Published 6 April 2014

Academic Editor: Remi Léandre

Copyright © 2014 K. Vijaya et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Making use of a Salagean operator, we introduce a new class of complex valued harmonic functions which are orientation preserving and univalent in the open unit disc. Among the results presented in this paper including the coeffcient bounds, distortion inequality, and covering property, extreme points, certain inclusion results, convolution properties, and partial sums for this generalized class of functions are discussed.